# SDR SWAA2022110349258

- Difficulty date: September 29, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 216 AT RT WING 2022-517032 / [01] REPLACED INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 216 AT RT WIN IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DRAWING 115A2001 REV A;[02] CORRECTED STEP 1 DUE TO TYPE ERROR: REPLACED INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 216 AT RT WING IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DRAWING 115A2001 REV A;[03] REPLACED INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 216 AT RT WING IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DRAWING 115A2001 REV A. COMPLETED
